# SDR DALA1019070662

- Difficulty date: July 1, 2010
- Submitted: August 12, 2010
- Operation: Air carrier
- Aircraft: N662DN
- Make and model: Boeing 757232
- Aircraft serial: 24991
- Aircraft time: 62,485 hours, 28,976 cycles
- Engine: Ge CF680
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Bulkhead
- Condition: Chafed
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON AFT BULKHEAD OTBD SIDE LWR AREA CHAFED.  ACCOMPLISHED ER/A 483508-14AD, REV ORIG AT SAA DURING HMV ON N/R CARD 174462.
